# SDR DALA2015022701708

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Mlg Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT FITTING BUSHING AT RT MLG.  RT MLG SUPPORT FITTING BUSHING WAS REPLACED IAW CMM 20-10-7 AND DWG SR09570087, REV B.
